# SDR 2008UALA06348

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,707 hours, 9,074 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 582240
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT LT UPPER DECK DOOR BATTERY LIGHT TEST FAIL.  BATTERY FAILED TEST.  REPLACED BATTERY.  CHECKS OKAY.
